Journal of Applied Mathematics and Physics

Vol.5 No.2(2017), Paper ID 74233, 4 pages

DOI:10.4236/jamp.2017.52039

 

Revisiting the Evaluation of a Multidimensional Gaussian Integral

 

R. P. Mondaini, S. C. de Albuquerque Neto

 

Federal University of Rio de Janeiro, Centre of Technology, COPPE, Rio de Janeiro, Brazil
Federal University of Rio de Janeiro, Centre of Technology, COPPE, Rio de Janeiro, Brazil

 

Copyright © 2017 R. P. Mondaini, S. C. de Albuquerque Neto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mondaini, R. and Albuquerque Neto, S. (2017) Revisiting the Evaluation of a Multidimensional Gaussian Integral. Journal of Applied Mathematics and Physics, 5, 449-452. doi: 10.4236/jamp.2017.52039.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.